Table of Contents
International Journal of Combinatorics
Volume 2014 (2014), Article ID 579257, 5 pages
http://dx.doi.org/10.1155/2014/579257
Research Article

On Some Bounds and Exact Formulae for Connective Eccentric Indices of Graphs under Some Graph Operations

1Department of Basic Sciences and Humanities (Mathematics), Calcutta Institute of Engineering and Management, Kolkata 700 040, India
2Department of Mathematics, National Institute of Technology, Durgapur 713 209, India
3Department of Mathematics, Aliah University, DN 20, Sector V, Salt Lake, Kolkata 700 091, India

Received 14 July 2014; Accepted 14 November 2014; Published 24 December 2014

Academic Editor: Cai Heng Li

Copyright © 2014 Nilanjan De et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Dankelmann, W. Goddard, and C. S. Swart, “The average eccentricity of a graph and its subgraphs,” Utilitas Mathematica, vol. 65, pp. 41–51, 2004. View at Google Scholar · View at MathSciNet · View at Scopus
  2. S. Gupta, M. Singh, and A. K. Madan, “Connective eccentricity index: a novel topological descriptor for predicting biological activity,” Journal of Molecular Graphics and Modelling, vol. 18, no. 1, pp. 18–25, 2000. View at Publisher · View at Google Scholar · View at Scopus
  3. M. Ghorbani, “Connective eccentric index of fullerenes,” Journal of Mahematical Nanoscience, vol. 1, pp. 43–52, 2011. View at Google Scholar
  4. N. De, “Bounds for the connective eccentric index,” International Journal of Contemporary Mathematical Sciences, vol. 7, no. 41–44, pp. 2161–2166, 2012. View at Google Scholar · View at MathSciNet
  5. M. Ghorbani and K. Malekjani, “A new method for computing the eccentric connectivity index of fullerenes,” Serdica Journal of Computing, vol. 6, no. 3, pp. 299–308, 2012. View at Google Scholar · View at MathSciNet
  6. G. Yu and L. Feng, “On connective eccentricity index of graphs,” MATCH: Communications in Mathematical and in Computer Chemistry, vol. 69, no. 3, pp. 611–628, 2013. View at Google Scholar · View at MathSciNet · View at Scopus
  7. A. R. Ashrafi, M. Ghorbani, and M. A. Hossein-Zadeh, “The eccentric connectivity polynomial of some graph operations,” Serdica Journal of Computing, vol. 5, no. 2, pp. 101–116, 2011. View at Google Scholar · View at MathSciNet
  8. M. Ghorbani and M. A. Hosseinzadeh, “A new version of Zagreb indices,” Filomat, vol. 26, no. 1, pp. 93–100, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. S. Hossein-Zadeh, A. Hamzeh, and A. R. Ashrafi, “Winer-type invariants of some graph operations,” Filomat, vol. 23, no. 3, pp. 103–113, 2009. View at Google Scholar
  10. M. H. Khalifeh, H. Yousefi-Azari, and A. R. Ashrafi, “The hyper-Wiener index of graph operations,” Computers & Mathematics with Applications, vol. 56, no. 5, pp. 1402–1407, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. M. H. Khalifeh, H. Yousefi-Azari, and A. R. Ashrafi, “The first and second Zagreb indices of some graph operations,” Discrete Applied Mathematics, vol. 157, no. 4, pp. 804–811, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. W. Imrich and S. Klavžar, Product Graphs: Structure and Recognition, John Wiley & Sons, New York, NY, USA, 2000. View at MathSciNet
  13. N. Alon, “Eigenvalues and expanders,” Combinatorica, vol. 6, no. 2, pp. 83–96, 1986. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. H. Hua, S. Zhang, and K. Xu, “Further results on the eccentric distance sum,” Discrete Applied Mathematics, vol. 160, no. 1-2, pp. 170–180, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. T. Došlic, “Splices, links and their degree-weighted Wiener polynomials,” Graph Theory Notes, vol. 48, pp. 47–55, 2005. View at Google Scholar
  16. R. Sharafdini and I. Gutman, “Splice graphs and their topological indices,” Kragujevac Journal of Science, vol. 35, pp. 89–98, 2013. View at Google Scholar